# SDR SWAA2022041182281

- Difficulty date: March 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER REAR SPAR WAFFLE PLATE CRACKED JUST OUTBD OF ACCESS PANEL 651DB / [01] REMOVED CRACKED WAFFLE PLATE R/H WING TO F.O.M.;[02] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02. RESTORED FINISH PER AMM 51-21-99.;[03] INSPECTED AS REQUIRED
